# SDR UIEA2019102105766

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,160 hours, 21,744 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1589352
- Part serial: 753867
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER TEMP CONTROL VALVE LEAKING.  ( DEFERRED APU IAW MEL 49-11-01A, TRANSFERRED TO DMI #119428. MCC NOTIFIED AND ALL PLACARDS INSTALLED.  LP 1116578 - M18: REMOVED AND REPLACED APU OIL COOLER TEMP CONTROL VALVE IAW B767 AMM 49-27-10. OPS CHECK GOOD, NO LEAKS NOTED. THIS CLEARS MDDR #119428. PLACARDS REMOVED AND MCC NOTIFIED. )
